# SDR 95ZZZX928

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26MR
- Make and model: Bnorm BN2A26
- Aircraft serial: 882
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Binding
- Location: Prop Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING A MAINTENANCE TEST FLIGHT FOR  REPLACEMENT OF RIGHT ENGINE, PILOT PERFORMED AN IN-FLIGHT FEATHER CHECK, PROPELLER FEATHERED NORMALLY.  ONCE CHECK COMPLETED, PILOT ATTEMPTED TO UN-FEATHER ENG; AT THAT TIME, HE DISCOVERED 'PROP CONTROL' TO BE BINDING.  PILOT MADE SEVERAL ATTEMPTS TO MOVE 'PROP CONTROL' OUT OF FEATHER POSITION.  WOULD NOT MOVE.  ACFT LANDED WITH RT ENG FEATHERED.  ONCE AIRCRAFT WAS ON THE GROUND, RIGHT 'PROP CONTROL' MOVED FREELY.  MX INSPECTED RIGHT PROP CONTROL, FOUND WHEN IN-FLIGHT, LOWER COWLING COULD HAVE POSSIBLY CAUSED BONDING OF CONTROL.  RE-ROUTED PROP CONTROL CABLE TO AVOID POSSIBLE IN-FLIGHT BINDING.  ACFT TEST FLOWN AGAIN, NO FURTHER BINDING OF 'PROP CONTROL' CABLE.
